# SDR AALA20091111MIA03

- Difficulty date: November 11, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 31,556 hours, 3,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 35C INOPERATIVE.  REPLACED LAMP AT SEAT 35C.
